JournalsrsmupVol. 131pp. 151–157

On the Lie transformation algebra of monoids in symmetric monoidal categories

  • Abhishek Banerjee

    Indian Institute of Science, Bangalore, India
On the Lie transformation algebra of monoids in symmetric monoidal categories cover
Download PDF

Abstract

We define the Lie transformation algebra of a (not necessarily associative) monoid object AA in a KK-linear symmetric monoidal category (C,,1)(C,\otimes,1), where KK is a field. When AA is associative and satisfies certain conditions, we describe explicity the Lie transformation algebra and inner derivations of AA. Additionally, we also show that derivations preserve the nucleus of the monoid AA.

Cite this article

Abhishek Banerjee, On the Lie transformation algebra of monoids in symmetric monoidal categories. Rend. Sem. Mat. Univ. Padova 131 (2014), pp. 151–157

DOI 10.4171/RSMUP/131-8